MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FRDM CONST E1 +5MM LNR 36F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FRDM CONST E1 +5MM LNR 36F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a hip procedure, the liner was unable to be implanted into the shell.There was no reported harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h4; h6.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified there is damage to the locking feature and visible impact marks on the outside radius.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 FRDM CONST E1 +5MM LNR 36F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12324232
Report Number0001825034-2021-02396
Device Sequence Number14487242
Product Code LPH
UDI-Device Identifier00880304544673
UDI-Public(01)00880304544673(17)250429(10)6777830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model NumberN/A
Device Catalogue Number110010292
Device Lot Number6777830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CUP.; UNK CUP